The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (183 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 2, 2002, pp. 505–514
DOI: 10.4171/ZAA/1090

Published online: 2002-06-30

Oscillations for Certain Difference Equations with Continuous Variable

Binggen Zhang[1] and Linlin Zhao[2]

(1) Ocean University of Qingdao, China
(2) Ocean University of Qingdao, China

In this paper, we investigate some nonlinear difference equations with continuous variable. A linearized oscillation result is established and oscillation criteria for some forced difference equations are obtained.

Keywords: Difference equations, positive solutions, oscillation

Zhang Binggen, Zhao Linlin: Oscillations for Certain Difference Equations with Continuous Variable. Z. Anal. Anwend. 21 (2002), 505-514. doi: 10.4171/ZAA/1090